Alert archive / Alabama / Small Craft Advisories in 2014
Small Craft Advisory 32, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Apr 18, 2014, 10:34 AM CDT. It took effect at Apr 18, 2014, 7:00 PM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2014, 10:34 AM CDT (15:34 UTC)
- In effect from
- Apr 18, 2014, 7:00 PM CDT
- Expired
- Apr 19, 2014, 1:00 PM CDT
- In force
- 18 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
044 WHUS74 KMOB 181534 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1034 AM CDT FRI APR 18 2014 ...A GALE WARNING HAS BEEN ISSUED FOR UNPROTECTED ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL WATERS THROUGH TONIGHT...WITH A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH SATURDAY MORNING FOR PROTECTED WATERS... .STRONG NORTHEASTERLY TO EASTERLY WINDS AND BUILDING SEAS CAN BE EXPECTED THROUGH SATURDAY MORNING AS A DEEPENING AREA OF LOW PRESSURE MOVES NORTHEASTWARD OVER THE NORTHERN GULF OF MEXICO. GMZ650-655-670-675-182345- /O.UPG.KMOB.SC.Y.0031.000000T0000Z-140419T1600Z/ /O.NEW.KMOB.GL.W.0004.140418T1534Z-140419T1200Z/ /O.NEW.KMOB.SC.Y.0032.140419T1200Z-140419T1600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1034 AM CDT FRI APR 18 2014 ...GALE WARNING IN EFFECT UNTIL 7 AM CDT SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 11 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 7 AM CDT SATURDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 7 AM TO 11 AM CDT SATURDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: NORTH TO NORTHEAST WINDS 28 TO 31 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS. * SEAS: 5 TO 7 FEET OUT TO 20 NM...AND 7 TO 9 FEET WELL OFFSHORE. * WAVES: BECOMING ROUGH OVER THE NEAR-SHORE BAYS AND SOUNDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-182345- /O.CON.KMOB.SC.Y.0031.000000T0000Z-140419T1600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1034 AM CDT FRI APR 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT SATURDAY. * WINDS: NORTHEAST TO EAST WINDS 20 TO 25 KNOTS WITH A FEW HIGHER GUSTS FROM 30 TO 35 KNOTS. * SEAS: BUILDING TO 5 TO 7 FEET OUT TO 20 NM...AND 7 TO 9 FEET WELL OFFSHORE. * WAVES: BECOMING ROUGH OVER THE NEAR-SHORE BAYS AND SOUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
710 WHUS74 KMOB 182056 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 356 PM CDT FRI APR 18 2014 ...A GALE WARNING HAS BEEN ISSUED FOR UNPROTECTED ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL WATERS THROUGH THIS AFTERNOON...WITH A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH SATURDAY MORNING FOR PROTECTED WATERS... .STRONG NORTH TO NORTHEASTERLY WINDS CAN BE EXPECTED THROUGH SATURDAY MORNING AS AN AREA OF LOW PRESSURE MOVES NORTHEASTWARD OVER THE NORTHERN GULF OF MEXICO. GMZ650-655-670-675-190500- /O.EXT.KMOB.GL.W.0004.000000T0000Z-140419T0000Z/ /O.EXT.KMOB.SC.Y.0032.140419T0000Z-140419T1600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 356 PM CDT FRI APR 18 2014 ...GALE WARNING NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 11 AM CDT SATURDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING TO 11 AM CDT SATURDAY. * WINDS: NORTH TO NORTHEAST WINDS 24 TO 29 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS. * SEAS: 5 TO 7 FEET OUT TO 20 NM...AND 7 TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-190500- /O.CON.KMOB.SC.Y.0031.000000T0000Z-140419T1600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 356 PM CDT FRI APR 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT SATURDAY. * WINDS: NORTHEAST TO EAST WINDS 20 TO 25 KNOTS WITH A FEW HIGHER GUSTS FROM 30 TO 35 KNOTS. * WAVES: ROUGH OVER THE NEAR-SHORE BAYS AND SOUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
690 WHUS74 KMOB 190109 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 809 PM CDT FRI APR 18 2014 .STRONG NORTH TO NORTHEASTERLY WINDS CAN BE EXPECTED THROUGH SATURDAY MORNING AS AN AREA OF LOW PRESSURE SLOWLY EXITS THE THE NORTHEASTERN GULF OF MEXICO. GMZ650-655-670-675-191315- /O.CON.KMOB.SC.Y.0032.000000T0000Z-140419T1600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 809 PM CDT FRI APR 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT SATURDAY. * WINDS: NORTH TO NORTHEAST WINDS 20 TO 25 KNOTS WITH FREQUENT GUSTS TO 30 KNOTS. * SEAS: 5 TO 7 FEET OUT TO 20 NM...AND 7 TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-191315- /O.CON.KMOB.SC.Y.0031.000000T0000Z-140419T1600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 809 PM CDT FRI APR 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT SATURDAY. * WINDS: NORTHEAST TO EAST WINDS 20 TO 25 KNOTS WITH A FEW HIGHER GUSTS FROM 30 KNOTS. * WAVES: ROUGH OVER THE NEAR-SHORE BAYS AND SOUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
854 WHUS74 KMOB 191003 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 503 AM CDT SAT APR 19 2014 .A STRONG NORTHERLY WIND FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH THIS MORNING AS AN AREA OF LOW PRESSURE SLOWLY EXITS TO THE EAST. GMZ650-655-670-675-191800- /O.EXT.KMOB.SC.Y.0032.000000T0000Z-140419T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 503 AM CDT SAT APR 19 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS: NORTHERLY WINDS 18 TO 23 KNOTS SLOWLY DIMINISHING THIS AFTERNOON. * SEAS: 3 TO 6 FEET OUT TO 20 NM...AND 6 TO 9 FEET WELL OFFSHORE SUBSIDING SLOWLY BY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-191800- /O.EXT.KMOB.SC.Y.0031.000000T0000Z-140419T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 503 AM CDT SAT APR 19 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS: NORTHERLY WINDS 18 TO 22 KNOTS SLOWLY DIMINISHING BY THIS AFTERNOON. * WAVES: CHOPPY TO ROUGH MAINLY IN THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
658 WHUS74 KMOB 191514 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1014 AM CDT SAT APR 19 2014 .A STRONG NORTHERLY WIND FLOW WILL CONTINUE OVER THE COASTAL WATERS THROUGH LATE THIS MORNING AS AN AREA OF LOW PRESSURE SLOWLY EXITS TO THE EAST. GMZ630>635-191615- /O.CAN.KMOB.SC.Y.0031.000000T0000Z-140419T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1014 AM CDT SAT APR 19 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHERLY WINDS HAVE GRADUALLY DIMINISHED OVER BAYS AND SOUNDS. SMALL CRAFT SHOULD STILL EXERCISE CAUTION THROUGH EARLY THIS AFTERNOON. $$ GMZ650-655-670-675-191800- /O.CON.KMOB.SC.Y.0032.000000T0000Z-140419T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1014 AM CDT SAT APR 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS: NORTHERLY WINDS 18 TO 23 KNOTS SLOWLY DIMINISHING THIS AFTERNOON. * SEAS: 3 TO 5 FEET OUT TO 20 NM...AND 5 TO 7 FEET WELL OFFSHORE SUBSIDING SLOWLY BY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Apr 18, 5:18 AM CDT, 5 hours 16 minutes earlier.
Area forecast discussion, Apr 18, 5:18 AM CDT, 5 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
518 AM CDT FRI APR 18 2014
.SHORT TERM (TODAY AND TONIGHT)...LATEST SATELLITE LOOPS STARTING
TO SHOW A MORE DEFINED SFC LOW OVER THE ADJACENT GULF WATERS
APPROXIMATELY 60NM EAST ENE OF THE MOUTH OF THE MS RIVER MEANDERING
TO THE NORTH AND EAST DURING THE LAST COUPLE OF HOURS. LATEST
GUIDANCE FROM BOTH THE GFS AND ECMWF SHOW THE LOW CENTER TRACKING NE
TOWARDS THE EAST FLORIDA PANHANDLE MOVING JUST SOUTH OF APALACHICOLA
FLORIDA BY EARLY THIS AFTERNOON WHICH CONTINUES TO PLACE THE
HEAVIEST AMOUNTS OF RAINFALL OVER EASTERN AND COASTAL SECTIONS OF
THE CWFA THROUGH ABOUT 18Z TODAY THEN TAPERING OFF FROM WEST TO EAST
THROUGH THIS EVENING. ALOFT GOOD UPPER LEVEL DIVERGENCE IS STILL
NOTED IN THE GUIDANCE MOSTLY OVER THE ADJACENT GULF WATERS
STRETCHING SOUTH TO BEYOND 60NM FROM SHORE AND INLAND MOSTLY OVER
THE EASTERN HALF OF THE CWFA THROUGH EARLY THIS AFTERNOON THEN
GRADUALLY WEAKENING THROUGH LATE THIS EVENING. AS THE SFC LOW
CONTINUES TO DEEPEN OVER THE NEAR SHORE GULF WATERS HEAVIER
RAINBANDS MAINLY EAST AND NORTH OF THE LOW CENTER WILL CONTINUE TO
AFFECT THE AREAS MENTIONED ABOVE RESULTING IN RAINFALL TOTALS
BETWEEN 2 AND 4 INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE
ESPECIALLY OVER THE WESTERN FLORIDA PANHANDLE STRETCHING NORTHWARD
OVER PARTS OF SOUTH CENTRAL AL GENERALLY EAST OF THE I-65 CORRIDOR.
AS A RESULT WILL CONTINUE WITH THE FLASH FLOOD WATCH FOR THESE AREAS
MENTIONED ABOVE THOUGH BELIEVE WE WILL SEE SOME WESTERN COUNTIES
DROPPED FROM THE WATCH BY LATE THIS MORNING OR EARLY THIS AFTERNOON
AS THE HEAVIER RAIN SHIFTS MORE TO THE EAST. WITH THIS HAVE MADE A
FEW TWEAKS TO THE EARLIER FORECAST MOSTLY KEEPING SLIGHTLY BETTER
RAIN CHANCES ON THE WESTERN SIDE OF THE SURFACE LOW THROUGH THIS
EVENING. AS FOR TEMPS WILL LEAN TOWARDS THE CURRENT MAV GUIDANCE FOR
HIGHS TODAY THROUGH UNDERCUTTING THESE VALUES A DEGREE OR TWO DUE TO
CLOUDS AND RAIN. FOR TONIGHT WILL STAY CLOSE TO THE COOLER MAV
GUIDANCE DUE TO WRAP AROUND CLOUDS AND MOISTURE COMBINED WITH A GOOD
NORTHERLY FLOW NEAR THE SFC. 32/EE
FOR SATURDAY THROUGH SUNDAY NIGHT...THE SURFACE LOW WILL BE LOCATED
NEAR THE NORTHEAST FLORIDA PENINSULA SATURDAY MORNING AND CONTINUES
OFF INTO THE WESTERN ALTANTIC LATER IN THE DAY...WITH THE ASSOCIATED
UPPER LOW FOLLOWING SOON AFTER. UPPER RIDGING BUILDS INTO THE AREA
THROUGH SUNDAY NIGHT WITH A SURFACE RIDGE BUILDING INTO THE FORECAST
AREA THROUGH SUNDAY. WRAP AROUND PRECIPITATION WITH THE DEPARTING
SYSTEM IS EXPECTED TO REMAIN EAST OF THE AREA ON SATURDAY WITH A DRY
FORECAST CONTINUING THROUGH SUNDAY NIGHT. TEMPERATURES WILL BE A
FEW DEGREES BELOW NORMAL ON SATURDAY THEN RETURN TO SEASONABLE
VALUES BY SUNDAY. /29
.LONG TERM (MONDAY THROUGH THURSDAY)...UPPER RIDGING SHIFTS EAST OF
THE AREA ON MONDAY AS AN UPPER TROF ADVANCES INTO THE EASTERN STATES
THROUGH TUESDAY. A SURFACE LOW WELL TO THE NORTH BRINGS A WEAKENING
TRAILING COLD FRONT INTO THE SOUTHEAST STATES WHICH MOVES THROUGH
THE FORECAST AREA TUESDAY INTO TUESDAY EVENING. A DRY FORECAST
CONTINUES FOR MONDAY THEN WILL HAVE SMALL POPS RETURN TO THE
NORTHWESTERN PORTION MONDAY NIGHT AHEAD OF THE APPROACHING
FRONT...THEN CHANCE POPS AREA WIDE FOR TUESDAY. WILL HAVE SMALL
POPS OVER THE EASTERN PORTION TUESDAY EVENING BUT OTHERWISE A DRY
FORECAST FOLLOWS THROUGH THURSDAY AS A DEEP LAYER RIDGE BUILDS INTO
THE EASTERN STATES. TEMPERATURES ON MONDAY WILL BE SLIGHTLY ABOVE
SEASONABLE LEVELS WITH A GRADUAL WARMING TREND TO A FEW DEGREES
ABOVE NORMAL BY THURSDAY. /29
&&
.AVIATION...
12Z ISSUANCE...LIFR TO IFR CONDITIONS THROUGH ABOUT 18.18Z FOLLOWED
BY MVFR CONDITIONS THROUGH ABOUT 20.09Z THEN MVFR TO VFR CONDITIONS
THROUGH 20.12Z. LOW CLOUDS...LIGHT FOG AND PERSISTENT RAIN WILL
CONTINUE THROUGH ABOUT MIDDAY TODAY THEN TAPER OFF SLOWLY FROM WEST
TO EAST THIS AFTERNOON AND TONIGHT. WINDS WILL CONTINUE FROM THE
NORTH AT 10 TO 20 KNOTS WITH HIGHER GUSTS THROUGH EARLY THIS
AFTERNOON THEN GRADUALLY DIMINISH TO 5 TO 10 KNOTS THROUGH TONIGHT
AND EARLY SATURDAY MORNING. 32/EE
&&
.MARINE...A WELL DEFINED SURFACE LOW OVER THE ADJACENT GULF WATERS
THIS MORNING WILL CONTINUE TO TRACK NORTHEAST TOWARDS THE EASTERN
FLORIDA PANHANDLE TODAY AND EARLY TONIGHT. WITH THIS PATTERN A
STRONG NORTHERLY WIND FLOW WILL CONTINUE OVER THE MARINE AREA
THROUGH LATE THIS EVENING WITH FREQUENT WIND GUSTS TO NEAR GALE
FORCE...MOSTLY WELL OFFSHORE...GENERALLY SOUTH OF PENSACOLA AND
DESTIN STRETCHING EASTWARD. SEAS UP TO 9 FT WILL BE POSSIBLE
ESPECIALLY TO THE EAST WELL OFFSHORE. NORTHERLY WINDS AND SEAS WILL
BEGIN DIMINISH LATE TONIGHT AND CONTINUE THROUGH SATURDAY AS THE
MAIN UPPER LEVEL DISTURBANCE BEGINS TO SHIFT EAST OF THE MARINE AREA
OVERNIGHT AND EARLY SATURDAY MORNING. OTHERWISE...HIGH PRESSURE WILL
BUILD OVER THE MARINE AREA THROUGH EARLY NEXT WEEK FOLLOWED BY A
WEAK FRONTAL BOUNDARY APPROACHING FROM THE NORTH BY WEDNESDAY
RESULTING IN A LIGHT OFFSHORE FLOW LATER IN THE WEEK. 32/EE
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 69 50 76 53 79 / 60 10 05 05 05
PENSACOLA 66 53 75 56 76 / 80 20 05 05 05
DESTIN 65 54 72 57 73 / 90 40 10 05 00
EVERGREEN 63 48 74 50 77 / 80 30 05 05 05
WAYNESBORO 66 47 76 49 80 / 50 20 05 05 05
CAMDEN 63 48 74 50 77 / 80 30 05 00 00
CRESTVIEW 64 49 73 49 77 / 90 40 05 05 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 7 PM FRIDAY FOR THE FOLLOWING ZONES:
LOWER BALDWIN...LOWER MOBILE...
FLASH FLOOD WATCH UNTIL 6 PM FRIDAY FOR THE FOLLOWING ZONES:
CONECUH...COVINGTON...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...UPPER BALDWIN...UPPER MOBILE...
FL...FLASH FLOOD WATCH UNTIL 6 PM FRIDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...
HIGH RIP CURRENT RISK UNTIL 7 PM FRIDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 11 AM SATURDAY FOR THE FOLLOWING
ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS FROM DESTIN TO
PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI SOUND...NORTHERN
MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
TO 60 NM...
&&Hazardous weather outlook, Apr 18, 6:24 AM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 624 AM CDT FRI APR 18 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-191200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 624 AM CDT FRI APR 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT AN AREA OF LOW PRESSURE WILL CONTINUE TO DEVELOP OVER THE ADJACENT GULF WATERS TODAY AND MOVE NORTHEAST. MODERATE TO HEAVY RAIN WILL BE LIKELY WITH THIS PATTERN...ESPECIALLY EAST OF THE I-65 CORRIDOR STRETCHING SOUTH TO THE ALABAMA AND NORTHWEST FLORIDA COAST. AS A RESULT A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THESE AREAS THROUGH THIS AFTERNOON. IN THESE LOCATIONS 1 TO 3 INCHES OF RAIN IS STILL EXPECTED WITH LOCALLY HIGHER AMOUNTS. THIS HEAVY RAIN MAY LEAD TO INSTANCES OF FLASH FLOODING AND ADDITIONAL RIVER FLOODING ACROSS SOUTHERN ALABAMA AND THE WESTERN FLORIDA PANHANDLE. PLEASE REFER TO UPDATED FLOOD WARNING STATEMENTS FOR THE LATEST RIVER FLOOD INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH THURSDAY. GMZ630>635-650-655-670-675-191200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 624 AM CDT FRI APR 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE OVER THE MARINE AREA THROUGH TONIGHT. WIND GUSTS TO NEAR SALE FORCE WILL BE LIKELY WELL OFFSHORE TODAY AND EARLY TONIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE OVER THE MARINE AREA THROUGH SATURDAY. GUSTY NORTHERLY WINDS WILL BEGIN TO DIMINISH SLOWLY BY MID MORNING SATURDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH SATURDAY MORNING.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 5:54 AM CDT | Areal Flood Advisory | MOB | Baldwin, Covington, Escambia | 96 min |
| Apr 18, 7:29 AM CDT | Areal Flood Advisory | MOB | Baldwin, Butler, Conecuh, Covington, Crenshaw, Escambia and 1 more | 3 hr |
| Apr 18, 10:00 AM CDT | River Flood Warning | MOB | Covington, Escambia | 67 hr |
| Apr 18, 10:34 AM CDT | Gale Warning | MOB | 8 hr | |
| Apr 18, 1:24 PM CDT | Areal Flood Advisory | MOB | Butler, Conecuh, Covington, Crenshaw, Escambia | 51 min |
| Apr 18, 2:23 PM CDT | River Flood Warning | MOB | Covington | 3 days |
| Apr 18, 2:23 PM CDT | River Flood Warning | MOB | Okaloosa, Santa Rosa | 61 hr |
Nearby
Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.